# SDR AWXA9500200

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED INSPECTION OF TASK C53 107 02, FOUND CORROSION BEYOND CLEAN UP LIMITS AROUND SCREW HOLES ON FLOOR BEAM, STA 328 RBL 15 TO RBL 25.  REPLACED TOP CAP AND SPLICE ANGLES PER SRM 53-10-9.  (W)
